Research ArticleOpen accessIn the keywordsApplication of Homotopy Perturbation Method for SIR Model with Vital Dynamics and Constant PopulationMohammed S. Mechee, Ghassan A. Al-JuaifriAmerican Journal of Applied Sciences, Vol. 15, Issue 1 · 3 Jan 2018 · 8,003 accessesView PDFCite
7 results for “HPM”
Set a search alertResearch ArticleOpen accessIn the keywordsAnalytical Solution of Nonlinear Vibrating SystemsN. Tolou, I. Khatam, B. Jafari, D. D. GanjiAmerican Journal of Applied Sciences, Vol. 5, Issue 9 · 30 Sep 2008 · 7,149 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimization, Characterization and Antioxidant Activities of Selenized Polysaccharides from Hypsizygus marmoreusTing Liu, Xue Jiang, Wei Wang, Bing XuAmerican Journal of Biochemistry and Biotechnology, Vol. 15, Issue 3 · 8 Aug 2019 · 7,774 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Investigation of Hyperbolic Equations via He's MethodsD.D. Ganji, M. Amini, A. KolahdoozAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 7,115 accessesView PDFCite
Research ArticleOpen accessIn the abstractHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite